Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 372, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 4:54 PM EDT for Laurens County, Wilkinson County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2023, 4:54 PM EDT (20:54 UTC)
- Expired
- Jul 30, 2023, 5:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Laurens County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
366
WUUS52 KFFC 302054
SVRFFC
GAC175-319-302130-
/O.NEW.KFFC.SV.W.0372.230730T2054Z-230730T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
454 PM EDT Sun Jul 30 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Laurens County in central Georgia...
Southern Wilkinson County in central Georgia...
* Until 530 PM EDT.
* At 454 PM EDT, a severe thunderstorm was located over
Jeffersonville, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dublin, Danville, Montrose, Allentown, Chappells Mill, and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3255 8321 3276 8333 3275 8296 3272 8295
3271 8296 3271 8294 3256 8291
TIME...MOT...LOC 2054Z 282DEG 16KT 3268 8335
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
953
WWUS52 KFFC 302117
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Sun Jul 30 2023
GAC175-319-302130-
/O.CON.KFFC.SV.W.0372.000000T0000Z-230730T2130Z/
Laurens GA-Wilkinson GA-
517 PM EDT Sun Jul 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN LAURENS AND SOUTHEASTERN WILKINSON COUNTIES...
At 516 PM EDT, a severe thunderstorm was located over Chappells Mill,
or 8 miles northwest of Dublin, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dublin, Chappells Mill, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3255 8309 3268 8315 3275 8296 3272 8295
3271 8296 3271 8294 3256 8291
TIME...MOT...LOC 2116Z 271DEG 12KT 3265 8300
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:16 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 30, 3:16 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Sun Jul 30 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 255 PM EDT Sun Jul 30 2023 Afternoon showers and thunderstorms have blossomed over the area in the last hour, with activity now south of the metro Atlanta area. A few storms have reached severe criteria, producing strong winds and small hail. Central GA remains in a Marginal (level 1 of 5) Risk of severe storms. Temperatures warmed quickly today, with Heat Index values soaring above the 105 Advisory criteria over the southern third to half of the CWA. Although the Heat Advisory does remain in place at this time for the southeast CWA, rain-cooled conditions have contributed to early cancellation for the western portions of the state. Expect adjustments to the Advisory as needed through the afternoon. In the wake of the storms, drier air returns to the state with a quieter forecast. Expect slightly cooler morning temperatures and lower dew points, which will keep a Heat Advisory at bay for Monday. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 255 PM EDT Sun Jul 30 2023 The extended forecast continues with no major forecast concerns or significant weather impacts expected. Overall pattern in the extended is still defined by NW flow aloft. Models showing upper level ridge over TX will build slowly east through day 7. The over all NW flow starts off fairly dry but by Wed/Thu we will see waves moving SE out of the Northern/Central Plains pushing into GA with the upper level NWLY flow. We could see some showers and thunderstorms Tuesday as there is still some moisture around the area but the best MCS development appears likely Wednesday thru the weekend. Between MCS, MCV afternoon redevelopment and general pulse thunderstorms, will likely see 30-50% coverage at least during the afternoons and evenings. In addition to traditional convective threats, heavy rainfall and flooding may also occur in this pattern. Heat risk could crop back up again late this week as well. VSS && .AVIATION... (18Z TAFS) Issued at 216 PM EDT Sun Jul 30 2023 VFR conditions with pockets of MVFR associated in/near convection this afternoon. TSRA has ramped up with daytime heating, but largely stayed south of northern TAF sites. Expect main TS concern to be at CSG and MCN through the next few hours. Patchy morning fog may be an issue where convection holds into the late evening. Gusty winds in convection, but otherwise, NW winds at 5-10kt will become more N Monday. //ATL Confidence...18Z Update... High confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 69 90 / 10 10 10 10 Atlanta 73 95 71 92 / 10 0 0 0 Blairsville 63 86 60 83 / 0 10 0 10 Cartersville 68 92 67 90 / 10 0 0 0 Columbus 74 96 74 95 / 20 10 0 10 Gainesville 70 92 69 89 / 10 10 10 10 Macon 72 95 72 93 / 30 10 10 10 Rome 70 93 68 90 / 10 0 0 0 Peachtree City 70 95 69 92 / 10 0 0 0 Vidalia 73 92 74 92 / 50 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM EDT this evening for GAZ039-049>051- 058>062-066>076-078>086-089>098-102>113. && SHORT TERM...31 LONG TERM....01 AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1151 AM EDT Sun Jul 30 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1151 AM EDT Sun Jul 30 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening with most of the activity shifting to middle Georgia after sunset. Some of the storms will be strong and could even be briefly severe with damaging winds, frequent lightning, and locally heavy rainfall. Elevated heat risk is also expected over middle Georgia this afternoon with heat index values up to 106 expected. A heat advisory is in effect through 9 PM this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated afternoon and evening thunderstorms are expected Monday and Tuesday with increasing coverage possible later this week. Some of the storms could be strong to severe with very heavy rain, lightning and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 30, 4:19 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Sun Jul 30 2023
GAZ081-094-302045-
Peach GA-Crawford GA-
419 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of Peach and
southeastern Crawford Counties through 445 PM EDT...
At 418 PM EDT, a strong thunderstorm was near Fort Valley, moving
southeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Fort Valley, Byron, Powerville, Lee Pope, Miami Valley, and
Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3249 8388 3250 8392 3251 8392 3251 8397
3259 8400 3271 8384 3258 8372 3252 8372
3253 8375 3251 8375 3251 8379 3249 8380
3246 8380 3245 8383
TIME...MOT...LOC 2018Z 319DEG 19KT 3260 8386
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 30, 4:20 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun Jul 30 2023
GAZ074-302100-
Washington GA-
420 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of southwestern
Washington County through 500 PM EDT...
At 420 PM EDT, a strong thunderstorm was over Deepstep, or 11 miles
west of Sandersville, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Tennille, Oconee, Deepstep, and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3278 8296 3280 8295 3282 8297 3284 8297
3285 8299 3286 8302 3295 8307 3297 8307
3297 8306 3299 8305 3302 8307 3305 8305
3311 8296 3313 8290 3300 8271
TIME...MOT...LOC 2020Z 319DEG 19KT 3302 8300
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 4:28 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Sun Jul 30 2023
GAZ107>110-302115-
Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
428 PM EDT Sun Jul 30 2023
...Strong thunderstorms will impact portions of Dodge, southeastern
Pulaski, west central Telfair and Wilcox Counties through 515 PM
EDT...
At 428 PM EDT, a line of strong thunderstorms was along a line
extending from Dubois to near Rochelle, and moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Eastman, Abbeville, Rochelle, Rhine, Chauncey, Pitts, Union, Dubois,
Gresston, Cedar Creek, Antioch Church, Ocmulgee Banks, Browning, Five
Points, and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3193 8358 3229 8333 3232 8329 3226 8305
3221 8303 3213 8302 3185 8319 3185 8321
3184 8321
TIME...MOT...LOC 2028Z 279DEG 17KT 3230 8326 3198 8343
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 4:30 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Sun Jul 30 2023
GAZ061-062-302100-
Hancock GA-Warren GA-
430 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of southwestern Warren
and northeastern Hancock Counties through 500 PM EDT...
At 430 PM EDT, a strong thunderstorm was near Springfield, or near
Sparta, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sparta, Springfield, Powelton, Mayfield, and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3323 8279 3322 8280 3329 8303 3345 8299
3345 8294 3344 8292 3344 8289 3343 8276
TIME...MOT...LOC 2030Z 279DEG 17KT 3337 8293
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 4:44 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sun Jul 30 2023
GAZ084-097-302130-
Wilkinson GA-Laurens GA-
444 PM EDT Sun Jul 30 2023
...Strong thunderstorms will impact portions of central Laurens and
southern Wilkinson Counties through 530 PM EDT...
At 444 PM EDT, a line of strong thunderstorms was along a line
extending from near Jeffersonville to near Montrose to near
Plainfield, and moving east at 30 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Irwinton, East Dublin, Dexter, Dudley, Cadwell, Toomsboro,
Rentz, Danville, Montrose, Allentown, Nicklesville, Harlow, and
Chappells Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3280 8335 3283 8299 3278 8296 3276 8296
3275 8294 3271 8296 3271 8292 3254 8281
3234 8281 3231 8308
TIME...MOT...LOC 2044Z 279DEG 26KT 3273 8328 3259 8312 3233 8314
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 30, 4:52 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
452 PM EDT Sun Jul 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM Tstm Wnd Dmg 1 S Columbus Metropolit 32.50N 84.94W
07/30/2023 Muscogee GA Broadcast Media
Tree reported down at Gentian Blvd and
Cougar Ct.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:11 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 29, 8:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 29, 8:42 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 33 min |
| Jul 29, 8:45 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 30 min |
| Jul 29, 8:48 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 29, 9:08 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 37 min |
| Jul 29, 9:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 29, 9:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 29, 9:34 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 26 min |
| Jul 29, 10:04 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Madison | 26 min |
| Jul 29, 10:06 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth, Gwinnett | 24 min |
| Jul 29, 10:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 37 min |
| Jul 29, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 23 min |
| Jul 29, 10:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jul 29, 10:45 PM EDT | Special Weather Statement | FFC | Madison | 15 min |
| Jul 29, 11:00 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| Jul 29, 11:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 29, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 50 min |
| Jul 29, 11:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson | 31 min |
| Jul 30, 12:05 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 24 min |
| Jul 30, 12:07 AM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 30, 12:15 AM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Washington | 30 min |
| Jul 30, 12:37 AM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jul 30, 12:55 AM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 30, 1:13 AM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 30, 1:28 AM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 30, 1:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 30, 2:09 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 30, 2:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 2:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 30, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 30, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon | 44 min |
| Jul 30, 2:35 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 40 min |
| Jul 30, 2:36 PM EDT | Special Weather Statement | FFC | Meriwether | 24 min |
| Jul 30, 2:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Jul 30, 2:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 30, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Monroe | 20 min |
| Jul 30, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Jul 30, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 47 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 30, 3:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 30, 3:14 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 31 min |
| Jul 30, 3:19 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 41 min |
| Jul 30, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 36 min |
| Jul 30, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 47 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Treutlen | 45 min |
| Jul 30, 3:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 43 min |
| Jul 30, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 41 min |
| Jul 30, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jul 30, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 46 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Pulaski | 42 min |
| Jul 30, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Sumter | 45 min |
| Jul 30, 4:08 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jul 30, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 49 min |
| Jul 30, 4:19 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Jul 30, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 40 min |
| Jul 30, 4:28 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 47 min |
| Jul 30, 4:30 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Jul 30, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Jul 30, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 53 min |
| Jul 30, 4:44 PM EDT | Special Weather Statement | FFC | Laurens, Wilkinson | 46 min |
| Jul 30, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 50 min |
| Jul 30, 4:58 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 30, 5:09 PM EDT | Special Weather Statement | FFC | Telfair | 51 min |
| Jul 30, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Jul 30, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jul 30, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 41 min |
| Jul 30, 5:45 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| Jul 30, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 43 min |
| Jul 30, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen | 51 min |
| Jul 30, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.